Vol. 2, No. 4, 2008

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15, 1 issue

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Root systems and the quantum cohomology of ADE resolutions

Jim Bryan and Amin Gholampour

Vol. 2 (2008), No. 4, 369–390

We compute the -equivariant quantum cohomology ring of Y , the minimal resolution of the DuVal singularity 2G where G is a finite subgroup of SU(2). The quantum product is expressed in terms of an ADE root system canonically associated to G. We generalize the resulting Frobenius manifold to nonsimply laced root systems to obtain an n parameter family of algebra structures on the affine root lattice of any root system. Using the Crepant Resolution Conjecture, we obtain a prediction for the orbifold Gromov–Witten potential of [2G].

quantum cohomology, root system, ADE
Mathematical Subject Classification 2000
Primary: 14N35
Received: 10 August 2007
Revised: 9 May 2008
Accepted: 9 May 2008
Published: 15 June 2008
Jim Bryan
1984 Mathematics Road
Vancouver, BC V6T 1Z2
Amin Gholampour
Mathematics 253-37
Pasadena, CA 91125
United States